# SDR 9603549753

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Mlg Door Sw
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, GEAR DOOR OPEN LIGHT STAYED ON.  FLIGHT CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND RECYCLED GEAR, LIGHT REMAINED ON.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE WIRE ON LEFT MAIN LANDING GEAR DOOR SWTICH.  REPLACED THE MAIN LANDNG GEAR DOOR SWITCH AND LEFT AND RIGHT MAIN LANDING GEAR DOOR SWITCHES.  OPERATIONAL CHECK GOOD.
